# SDR MZZA0300003

- Difficulty date: October 27, 2003
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737823
- Aircraft serial: 28952
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN FUSELAGE SKIN NEAR L-1 DOOR, BELOW EMERGENCY LIGHT AT STA 380, S17L.  THE SKIN WAS REPAIRED IAW SRM.  (K)
